# SDR ASAA2017121522926

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 16,158 hours, 5,329 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS10179
- Condition: Faulted
- Location: Autothrottle
- Part time: 13,628 hours, 4,507 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE WILL NOT STAY ENGAGED.  ACFT GROUNDED.  MULTIPLE ASM 2 FAULTS LOGGED IN LEG 8.  DUE TO HISTORY REMOVED AND REPLACED THE NR 2 ASM IAW AMM 22-31-91, OPS CHECKED NORMAL.
